# SDR AALA201701139001

- Difficulty date: January 11, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 25,686 hours, 9,919 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P5217
- Condition: Leaking
- Location: Zone 100
- Part time: 9,215 hours, 3,748 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. CABIN ODOR REPORTED IN AFT GALLEY, ELECTRICAL IN NATURE AND INTERMITTENT. IN CRUISE FL320 TURNED OFF CABIN FANS, NO REAL CHANGE, ODOR CONTINUED INTERMITTENTLY THRU SHUTDOWN AT GATE. MAINTENANCE RESEALED OIL LEAK AT FUEL CONTROL GEARBOX MATING SURFACE. ACCOMPLISHED JOB CARDS, NO ODOR. PERFORMED CLEANING OF APU COMPARTMENT PER AMM 49-00-00.ACTION  IN SECTION 4.** CLOSED
